# SDR UALA2009122403992

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 37,438 hours, 9,912 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT MLG NO RETRACT, RTFL.  FOUND RUPTURED HYD LINE ON LT GEAR.  REMOVED DAMAGED LINE AND CAPPED LINES. REPLACED HYD LINE NR 80. GEAR NEEDS TO BE RETRACTED FOR HYD LINE LEAK CHECK. JACKED AND PERFORMED GEAR RETRACTION. ACFT OK FOR SVC.
